# SDR FDEA202110122515

- Difficulty date: October 12, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND   TRUNNION FITTING EXISTING TRIMMED OUT AREA FOUND NOSE LANDING GEAR RIGHT HAND   TRUNNION SUPPORT FITTING ATTACH LONGERON AT APPROX STATION 595 FOUND CRACK.  NOSE LANDING GEAR RIGHT HAND TRUNNION SUPPORT FITTING STATION 595 CRACK   LONGERON REMOVED AND REPLACED AS PER MD-11 SRM 51-35-01-OG. FABRICATED   LONGERON AS PER DOUGLAS DRAWING ACA3796 REVISION A. REPAIR CLASSIFIED AS MAJOR AS   PER GMM 6-2-100.
